# SDR AWXA200300428

- Difficulty date: April 3, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 54,127 hours, 23,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1493557
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM CHANNEL AT BS 377 TO BS 410, RBL 15.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED FLOORBEAM CHANNEL BS 377 TO BS 410, RBL 15; FABRICATED A NEW REPLACEMENT CHANNEL PER DWG 141N5162-6; INSTALLED REPAIR PART IAW B757-200, SRM 51-40-02, PG 7-8.
